# SDR UALA2011121206807

- Difficulty date: December 10, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,716 hours, 14,214 cycles
- Engine: Pwa PW2037
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Vibration
- Location: Yoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT 270 KTS FELT MILD VIBRATION IN YOKE ONLY.  STOPPED AT 210 KTS, GEAR WAS UP, AND FLAPS AT 5.  ACCOMPLISHED ELEVATOR COMPONENT CHECKS.  ALL ELEVATOR COMPONENT WEAR CHECKED WITHIN LIMITS.  ALSO INSPECTED NOSE GEAR DOOR SEALS AND GROUND POWER ACCESS DOOR, FOUND NO PROBLEMS.
